On type I singularities of the local axi-symmetric solutions of the Navier-Stokes equations

G. Seregin, V. Šverák

Research output: Contribution to journalArticlepeer-review

76 Scopus citations

Abstract

Local regularity of axially symmetric solutions to the Navier-Stokes equations is studied. It is shown that under certain natural assumptions there are no singularities of Type I.

Original languageEnglish (US)
Pages (from-to)171-201
Number of pages31
JournalCommunications in Partial Differential Equations
Volume34
Issue number2
DOIs
StatePublished - Feb 1 2009

Keywords

  • Axial symmetry
  • Navier-Stokes equations
  • Regularity

Fingerprint Dive into the research topics of 'On type I singularities of the local axi-symmetric solutions of the Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this